| Catalog Number |
912068 |
| Medical Device Problem Codes |
Positioning Failure (1158); Fracture (1260); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an elbow collateral ligament suturing procedure, the tip of two (2) separate inserters bent and fractured during implantation of the anchor into the patient's burr hole.The surgeon noted that the drill positioning may have shifted, resulting in misalignment and excessive stress load.One of the fractured tips from this product was retained by the patient.It was reported that no further information is available.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): ¿ 912068 (0002409341) e1: full establishment name: (b)(6).G2: foreign - the event occurred in japan the customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; d6; d9; g1; g3; g6; h1; h2; h3; h6; h10.Correction to d6b; date removed as it is not applicable.The reported event is confirmed as the product was returned.Visual examination of the returned product identified one product was returned with no sutures, anchors or needles.The tip has fractured off and was not returned.The very tip is bent at the fracture site as well.A review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.